Opiate withdrawal can sometimes feel worse at night because of changes in the body’s circadian rhythm and sleep patterns. Here are some reasons why opiate withdrawal can be worse at night:
Increased anxiety: Anxiety is a common symptom of opiate withdrawal, and it can be especially intense at night when individuals may feel more isolated and vulnerable.
Insomnia: Opiate withdrawal can cause insomnia and other sleep disturbances, making it difficult for individuals to fall and stay asleep at night. This lack of sleep can exacerbate other withdrawal symptoms and make the overall experience more difficult to manage.
Body aches and pain: Opiate withdrawal can cause muscle aches and pains, which can be more noticeable and uncomfortable at night when individuals are lying down and trying to sleep.
Cravings: Opiate withdrawal can trigger intense cravings for the drug, which can be more difficult to resist at night when individuals are alone and have fewer distractions.
Temperature regulation: Opiate withdrawal can cause changes in body temperature, leading to hot and cold flashes that can be more noticeable at night.
It’s important to note that everyone experiences opiate withdrawal differently, and some individuals may not experience worse symptoms at night. It’s also important to seek professional help and support when managing opiate withdrawal to ensure that symptoms are properly managed and that individuals receive the care and resources they need for long-term recovery.